# SDR CALA2025030702635

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 110,578 hours, 14,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hook
- Part number: 284W80511
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  AFT EXTERNAL POWER RETENTION HOOK FOUND MISSING FROM EXTERNAL POWER PANEL ON ARRIVAL. REFER TO IPD 24-41-04-01A ITEM 30 PART WAS MISSING FROM AIRCRAFT. PDA HAS BEEN RECORDED AND ITEMS ADDRESSED  REFER TO LP 4082038 AND LP 4082187. TOMC NOTIFIED AS REQUIRED.
